# SDR SWAA2024050975278

- Difficulty date: April 15, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N8688J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36939
- Aircraft time: 26,854 hours, 13,225 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(DISCREPANCY RACK) FWD CARGO COMPARTMENT L/H SCUFF PLATE ASSY CRACKED (DOT X805)<[01] WELDED 1 EACH CRACK ON FWD SCUFF PLATE USING 4043 ALUMINUM FILLER ROD AMS # 4190 HAECO PO#993334.1 IAW B737-800 SRM53-30-15-2R-1 REPAIR 1. SANDED WELDED AREA AND EDGES OF SCUFF PLATE AT REPAIR AREA AS NECESSARY MAINTAINING A SURFACE ROUGHNESS OF 125 RA OR SMOOTHER. COMPARED SURFACES USING HAECO SURFACE COMPARATOR TOOL NO. T8260A CAL DUE 02OCT24 PER B737-800 SRM 53-30-15-2R-1 REPAIR 1. ALODINED AND PRIMED FWD CARGO COMPARTMENT L/H SCUFF PLATE ASSY IAW B737-800 SRM 51-20-01-0G-0.;[02] VERIFIED WELD OF 1 EACH CRACK ON FWD. SCUFF PLATE USING 4043 ALUMINUM FILLER ROD AMS # 4190 HAECO PO#993334.1 IAW B737-800 SRM53-30-15-2R-1 REPAIR 1. SANDED WELDED AREA AND EDGES OF SCUFF PLATE AT REPAIR AREA AS NECESSARY MAINTAINING A SURFACE ROUGHNESS OF 125 RA OR SMOOTHER. COMPARED SURFACES USING HAECO SURFACE COMPARATOR TOOL NO. T8260A CAL DUE 02OCT24 PER B737-800 SRM 53-30-15-2R-1 REPAIR 1. ALODINED AND PRIMED FWD. CARGO COMPARTMENT L/H SCUFF PLATE ASSY IAW B737-800 SRM 51-20-01-0G-0.
